# SDR SCNA20240124018

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N847SY
- Make and model: Boeing 737-8
- Aircraft serial: 39028
- Aircraft time: 24,635 hours, 15,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 EMERGENCY EXIT DOOR OVERHEAD LIGHT INOP.   R+R ROW 15 ABC LIGHT REF AMM 33-21-51 THIS CLEARS MEL 33-2-2 MDDR#122343.
